# SDR CA080716007

- Difficulty date: July 7, 2008
- Submitted: November 3, 2008
- Operation: General aviation
- Make and model: Aerosp ATR 42-300
- Aircraft time: 36,017 hours
- Engine: Pwa PW120
- Propeller: Hamstd 14SF5
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Fairing
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) FIRST AIR HAS OBSERVED SEVERAL OCCURRENCES OF DEGRADATION IN THE SURFACE PROTECTION COATING ON THE ACFT LOWER CENTER SECTION FAIRING PANELS. THE MATERIAL IS APPLIED IN ACCORDANCE WITH ATR SERVICE BULLETIN ATR42-53-0102. INVESTIGATION HAS FOUND THAT THE DEGRADATION APPEARS TO BE ATTRIBUTED TO FLUID CONTAMINATION FROM THE HYDRAULIC SYSTEMS WHICH ARE HOUSED WITHIN THE LANDING GEAR BAY AREA WHICH IS FAIRED IN BY THE AFFECTED PANELS.
